# SDR TSAA20120713004

- Difficulty date: July 13, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 57,192 hours, 68,119 cycles
- Engine: Pwa JT8D9A
- Engine time: 69,514 hours, 65,114 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

DURING TAKEOFF/CLIMB AT APPROXIMATELY 400 FEET, NR 2 ENGINE FAILURE/LOSS OF POWER WITH HEAVY VIBRATION.  COMPLETED ENGINE FAILURE AND SHUTDOWN CHECKLIST.  INFLIGHT EMERGENCY DECLARED.  REPLACED NR 2 ENGINE.  OPS AND LEAK CHECK GOOD.
